snubbr.com

Loss of libido / sexual pleasure after Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hello all,I was reading a recent post about males experiencing a loss of libido / sexual pleasure during and after taking Murad Resurgence, it got me thinking. It was scary stuff, because a large number of people reported those symptoms continuing indefinitely after finishing Murad Resurgence. Most people on that board reported that they did, but I realise that is probably because only the people who did experience it bothered posting. I'm interested in seeing what percentage of people actually get these ongoing symptoms, and hence I am running a poll. Please vote, and if you feel obliged, leave a comment, preferably including information like gender and dosage.Thanks,Gary..

Comments (9)

Your question was: Loss of libido / sexual pleasure after Murad Resurgence?.

Im a male, 36 yrs been on 40 mgs Murad Resurgence for 3 months but had to stop on the dr recomendation pending MRI results for headache and vision problems posably linked to the Murad Resurgence.My libido before seemed to go in cycles. Where for most of the month I would be some what unintrested in general in sex... But not totaly by any means... With then a few weeks of an almost preoccupation with sex...Now it's on the mind a very good percentage of the time with arrousal never being a problem. This could be that Im now oil and blemish free and have less resurvations about girls touching me etc... ITs a good feeling, I hope I can go back on the drug to finish the treatment and or better yet but unlikely 3months of 40mgs was enough.Goodluck to us all!!!..

Comment #1

24 year old female, 60 mg a day, day 33I just wanted to say that since I've been on Murad Resurgence I've noticed my libido has increased, not decreased.What a lovely side effect to have at a time in my life when I feel the most insecure and horrible about myself.. HAHA.. who can I thank upstairs for this one.....

Comment #2

19/male/80mg for 6 months18 months post tane experienced complete loss of libido, no sexual sensation and impotency...

Comment #3

Theres nothing wrong with my sexual drive, I am as horny as ever and still feel the same pleasure when having sex or self pleasuring.....

Comment #4

I am currently about a third of the way through my fifth month on Murad Resurgence, sotret at 60mg a day. I have been reading about the loss of libido and I am very worried and as I was reading I realized I had definitely been getting less and less interested in girls and sex in general. It has been hard to get a full erection lately. But at the same time I'm just wondering if it's the placebo affect and I am just making myself think this. I would love to finish this up and have the best skin of my life and feel great about that. But at the same time I started taking it to feel more comfortable around girls.

Whats the point in it all though if you cant get arroused. Blunt, but true.What should I do?..

Comment #5

26/f/60mgs a day/6 month course. I finished my course about 2 months ago and during the course never lost my sex drive if anything it increased and remains increased although I am off the meds. Not necesarily a bad thing...

Comment #6

20/m - been on anywhere from 20 - 80 mg for a total of 22 monthsTo answer the question: HELLS NAW!..

Comment #7

My libido has never been affected but I also use a to make sure all is good during those times. i've been using this medication for quite some time and wasn't aware it could decrease my libido. Glad I caught it on the web though...

Comment #8

I'm not male, but I did lose the desire during the course. My actual libido wasn't affected, but being physically touched by Mr. Wonderful's rough 'n tough hands was too much to handle for my sensitive skin, not to mention the Saraha-like dryness. Other than that, I wanted it all the time! After the course, everything is back to normal. I'm a bit confused on the "most people" portion of this Murad Resurgence section though. I see posts regarding it every now and then, but not in an insane amount...

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.